Gluing quasiconformal mappings in the plane.

Guowu Yao Tsinghua Uinversity

Complex Variables and Complex Analysis mathscidoc:1611.08001

Houston J. Math., 41, (4), 1107-1117, 2015.9
In this paper, several versions of gluing theorems for quasiconformal mappings in the plane are obtained. The best possibility of gluing quasiconformal mappings is investigated. As an application, we provide a new short proof of the gluing theorem obtained by Jiang and Qi.
Teichmuller space, quasiconformal mapping, main inequality
[ Download ] [ 2016-11-23 16:09:38 uploaded by gwyao ] [ 641 downloads ] [ 0 comments ]
  title={Gluing quasiconformal mappings in the plane.},
  author={Guowu Yao},
  booktitle={Houston J. Math.},
Guowu Yao. Gluing quasiconformal mappings in the plane.. 2015. Vol. 41. In Houston J. Math.. pp.1107-1117.
Please log in for comment!
Contact us: | Copyright Reserved